Advanced

Convergence of a recursive stochastic algorithm with m-dependent observations

Holst, Ulla LU (1980) In Scandinavian Journal of Statistics 7(4). p.207-215
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
robust estimation, Convergence of recursive stochastic algorithms, stochastic approximation, martingale theory
in
Scandinavian Journal of Statistics
volume
7
issue
4
pages
207 - 215
publisher
Wiley-Blackwell
ISSN
1467-9469
language
English
LU publication?
yes
id
e19e4fec-250d-44e0-8cb6-3accd6d19880 (old id 1244978)
date added to LUP
2008-10-13 10:43:30
date last changed
2016-04-16 09:09:55
@misc{e19e4fec-250d-44e0-8cb6-3accd6d19880,
  author       = {Holst, Ulla},
  issn         = {1467-9469},
  keyword      = {robust estimation,Convergence of recursive stochastic algorithms,stochastic approximation,martingale theory},
  language     = {eng},
  number       = {4},
  pages        = {207--215},
  publisher    = {ARRAY(0x8bf1950)},
  series       = {Scandinavian Journal of Statistics},
  title        = {Convergence of a recursive stochastic algorithm with m-dependent observations},
  volume       = {7},
  year         = {1980},
}